# SDR IPXA2025062497939

- Difficulty date: June 7, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327086500000
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 222EG BROKEN AT THE CORNER. FABRICATED FLOOR PANEL 221EG,   IAW SREO-40552-REQ001.
